# SDR UALA2012080804296

- Difficulty date: August 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 37,785 hours, 15,352 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Contaminated
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

R2 DOOR DISARMED ECAM, RETURNED TO FIELD.    OPENED DOOR AND FOUND CONTAMINATION IN GIRT FLOOR FITTING.  REMOVED AND CYCLED ARMING LEVER REP.  ALL INDICATIONS CHECKED GOOD.
